# SDR IPXA09557233

- Difficulty date: August 16, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 18,262 hours, 11,400 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT WING I/B FLAP O/B FLAP TRACK FWD FITTING I/B SIDE IS GOUGED 3 EA LOCATION.  FITTING WAS REPAIRED PER ATS ENGINEERING 09-4267, DATED 27AUG09.
